< i> Δ< sub> 0-complexity of the relation< i> y=< i> Π_< sub> i⩽ n< i> F_(< i> i_)

Annals of Pure and Applied Logic 75 (1):49-56 (1995)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 76,140

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Δ0-complexity of the relation y = Πi ⩽ nF.Alessandro Berarducci & Paola D'Aquino - 1995 - Annals of Pure and Applied Logic 75 (1-2):49-56.
Relation algebras of every dimension.Roger D. Maddux - 1992 - Journal of Symbolic Logic 57 (4):1213-1229.


Added to PP

15 (#699,689)

6 months
1 (#447,993)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Abelian groups and quadratic residues in weak arithmetic.Emil Jeřábek - 2010 - Mathematical Logic Quarterly 56 (3):262-278.
Iterated multiplication in $$ VTC ^0$$.Emil Jeřábek - forthcoming - Archive for Mathematical Logic.

Add more citations

References found in this work

On the scheme of induction for bounded arithmetic formulas.A. J. Wilkie & J. B. Paris - 1987 - Annals of Pure and Applied Logic 35 (C):261-302.
Local behaviour of the chebyshev theorem in models of iδ.Paola D'Aquino - 1992 - Journal of Symbolic Logic 57 (1):12 - 27.

Add more references